# SDR DXTA2022081267850

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 12,325 hours, 9,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR HANDLE WONT MOVE TO THE LOCK POSITION. IT APPEARS TO BE HITTING SOMETHING INSIDE THE DOOR. THIS OCCURS WHEN ATTEMPTING TO LOCK INSIDE AND OUT SIDE THE AIRCRAFT. OPENING THE DOOR HAS NO ISSUES//CORRECTIVE ACTION// C/W READJUSTING THE MAIN ENTRY DOOR HANDLE MECHANISM. CYCLED HANDLE 20X TO MAKE IT WAS OPERATING PROPERLY. FUNCTIONAL CHECK GOOD, NNO DEFECTS NOTED AT THIS TIME. WORK DONE IAW CE-560XLS AMM CH 52-10-00.
